Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 7, NWS Kansas City, MO

April 2, 20104 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 2, 2010, 10:16 AM CDT for 4 counties in Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2010, 10:16 AM CDT (15:16 UTC)
Expired
Apr 2, 2010, 10:41 AM CDT
In force
25 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Johnson County, MO, Lafayette County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 51 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 3.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS53 KEAX 021516
SVREAX
MOC101-107-159-195-021545-
/O.NEW.KEAX.SV.W.0007.100402T1516Z-100402T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 AM CDT FRI APR 2 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 1045 AM CDT

* AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHWEST OF ODESSA TO 6 MILES SOUTHWEST OF
  HOLDEN...AND MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ODESSA...HOLDEN...WARRENSBURG...HIGGINSVILLE...WHITEMAN AIR FORCE
  BASE...KNOB NOSTER...CONCORDIA...SWEET SPRINGS...MAYVIEW...
  CORDER...LA MONTE...ALMA...WAVERLY...BLACKBURN...PITTSVILLE...LAKE
  LAFAYETTE...CENTERVIEW...FAYETTEVILLE...AULLVILLE AND EMMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3896 9412 3926 9341 3924 9342 3923 9339
      3862 9340 3857 9412
TIME...MOT...LOC 1515Z 231DEG 63KT 3894 9402 3867 9405
WIND...HAIL 70MPH <0.50IN

$$

CDB
2 follow-up statements
155 
WWUS53 KEAX 021531
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 AM CDT FRI APR 2 2010

MOC101-107-159-195-021545-
/O.CON.KEAX.SV.W.0007.000000T0000Z-100402T1545Z/
JOHNSON MO-PETTIS MO-LAFAYETTE MO-SALINE MO-
1031 AM CDT FRI APR 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SALINE AND NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND
SOUTHEASTERN LAFAYETTE AND JOHNSON COUNTIES IN WEST CENTRAL MISSOURI
UNTIL 1045 AM CDT...

AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MAYVIEW TO 5 MILES NORTHWEST OF WARRENSBURG...MOVING NORTHEAST
AT 70 MPH.

LOCATIONS IMPACTED INCLUDE...
  HIGGINSVILLE...WHITEMAN AIR FORCE BASE...KNOB NOSTER...CONCORDIA...
  SWEET SPRINGS...GREEN RIDGE...CORDER...LA MONTE...ALMA...WAVERLY...
  BLACKBURN...AULLVILLE...EMMA AND GRAND PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3896 9412 3926 9341 3924 9342 3923 9339
      3862 9340 3857 9412
TIME...MOT...LOC 1531Z 231DEG 63KT 3911 9373 3884 9377
WIND...HAIL 60MPH <0.50IN

$$

CDB
455 
WWUS53 KEAX 021541
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1041 AM CDT FRI APR 2 2010

MOC101-107-159-195-021550-
/O.CAN.KEAX.SV.W.0007.000000T0000Z-100402T1545Z/
JOHNSON MO-PETTIS MO-LAFAYETTE MO-SALINE MO-
1041 AM CDT FRI APR 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SALINE AND
NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND SOUTHEASTERN
LAFAYETTE AND JOHNSON COUNTIES IN WEST CENTRAL MISSOURI IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH 
THESE THUNDERSTORMS.

LAT...LON 3896 9412 3926 9341 3924 9342 3923 9339
      3862 9340 3857 9412
TIME...MOT...LOC 1540Z 231DEG 63KT 3920 9356 3893 9361

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:40 AM CDT, 6 hours 36 minutes earlier.

Area forecast discussion, Apr 2, 3:40 AM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
340 AM CDT FRI APR 2 2010

.DISCUSSION...

DEEP TROUGH CENTERED ROUGHLY OVER NRN COLORADO/SRN WYOMING WAS
TRANSLATING SLOWLY EASTWARD...WITH SEVERAL NOTABLE SHORTWAVES
ROTATING THROUGH THE INTENSE...AND INCREASINGLY MERIDIONAL JET. MOST
INFLUENTIAL WAVE FOR SRN/CNTRL PLAINS WAS PROGRESSING INTO NRN NEW
MEXICO LEADING THE COLD CORE ALOFT (LESS THAN -5C AT H7 AND -25C AT
H5) AS THE OVERALL TROUGH STRUCTURE PUSHES INTO A STRONG SERN CONUS
RIDGE...LEADING TO A LIFTING PHASE AS WELL AS REFORMING AN EVEN MORE
INTENSE JET STREAK ON THE ERN PERIPHERY OF THE LONGWAVE TROUGH.
OVERNIGHT...STRONG HEIGHT FALLS AND A STEEP MID TROPOSPHERIC FRONT
BEGAN TO OVERSPREAD THE WARM SECTOR AND A NARROW RIBBON OF
CONVECTIVE ENERGY (MUCAPES AROUND 1000 J/KG)...LEADING TO A BRIEF
LINEAR CONVECTIVE SYSTEM. HOWEVER...MUCH OF THE AVAILABLE ENERGY HAS
ALREADY BEEN EXHAUSTED...WHILE EASTWARD PROPAGATION OF THE DEEPER
CONVECTION LARGELY OUTRAN THE CAA ALOFT. THE VAST MAJORITY OF MODEL
GUIDANCE FAILED TO CAPTURE THE NRN EXTENT OF CONVECTION...RATHER
FOCUSING THE BETTER POTENTIAL FURTHER SOUTH TOWARDS THE HIGHER
THETA-E AIRMASS (WHICH HAS SINCE COME TO FRUITION AS THE INFLUENCE
OF THE NEW MEXICO VORTICITY MAXIMUM IS FINALLY BEING FELT TOWARDS
THE SRN PLAINS).

DEEPER MOISTURE WAS FINALLY BEGINNING TO SURGE NORTH INTO SRN KANSAS
(AS NOTED BY ASOS OBSERVATIONS OF A CORRIDOR OF MUCH LOWER
CIGS)...AIDED BY A 50+KT LLJ...WHILE AN UNSEASONABLY STEEP EML WAS
QUICKLY BEING ERODED BY STRONG CAA ALOFT (00Z RAOB DATA MEASURING H7
TEMPS OF +11C AT KTOP...+7C AT KDDC...AND -4C AT KABQ). AS THE
INCREASING UPPER JET DYNAMICS...MOISTURE WITHIN THE LLJ AXIS (NEAR
+11C DEWPOINTS AT H8)...AND WARM MIXED LAYER ELIMINATION BECOME
COINCIDENT THIS MORNING...EXPECTING SHOWER ACTIVITY CURRENTLY IN
OKLAHOMA TO RACE NORTHEAST AND EXPAND IN COVERAGE ACROSS THE NWRN
HALF OF THE CWA. SEVERE THREAT STILL REMAINS RATHER LOW TODAY...AS
TOTAL AVAILABLE INSTABILITY WILL BE AT A PREMIUM (MUCAPES AOB 1000
J/KG) DUE TO LIMITED BOUNDARY LAYER HEATING (OWING TO WIDESPREAD
CONVECTIVE CONTAMINATION)...ALONG WITH RATHER INSIGNIFICANT MIDLEVEL
LAPSE RATES (WITH COLD AIR ALOFT ENCOMPASSING THE ENTIRE HIGH
PLATEAU TO THE SOUTHWEST...STEEPER LAPSE RATES WILL BE RELEGATED TO
THE IMMEDIATE COLD CORE ALOFT WELL TO THE WEST...OR FAR TO THE
ANTICYCLONIC SIDE OF THE JET WELL TO THE SOUTH). HOWEVER...ONE
CAVEAT TO CONSIDER IS THE MAGNITUDE OF TOTAL ATMOSPHERIC MOMENTUM
ROTATING TO THE ERN SIDE OF THE TROUGH AXIS AND IMPINGING ON THE
WARM SECTOR. BY SOME MODEL FORECASTS...BULK 0-6KM SHEAR VALUES REACH
A RIDICULOUS 80-100KT BY THIS AFTERNOON...AND IF A PORTION OF THIS
MOMENTUM COULD BE TRANSLATED TO THE SFC (ALONG WITH THE FORWARD
PROPAGATION SPEED OF ANY CONVECTIVE ELEMENTS)...A FEW HIGHER WIND
GUSTS WOULD BE POSSIBLE. HOWEVER...THERE ARE MANY DOUBTS THAT ANY
CONVECTIVE CELL COULD SUSTAIN ITSELF LONG ENOUGH IN SUCH AN EXTREME
SHEAR ENVIRONMENT TO YIELD A PALPABLE SVR THREAT.

STILL SOME CONCERN REGARDING POSSIBLE HYDROLOGY ISSUES...THOUGH WITH
LATEST HEADWATER GUIDANCE RISING SUBSTANTIALLY DUE TO THE RECENT
WARM DRY WEATHER...AND THE ASSUMED FORWARD SPEED OF THE
PRECIPITATION ECHOES...FEEL THE THREAT FOR WIDESPREAD FLOODING WILL
BE SOMEWHAT MITIGATED (THOUGH A FEW OF THE MORE SENSITIVE SMALLER
BASIN MAY STILL BE AFFECTED). OTHERWISE...SHOULD SEE A RATHER RAPID
CESSATION FROM WEST TO EAST OF PRECIPITATION THIS EVENING...SUCH
THAT AFTER MIDNIGHT...THE BULK OF THE RAINFALL SHOULD HAVE MOVED
INTO ERN MISSOURI.

REALLY NO COLD AIR TO SPEAK OF BEHIND THIS SYSTEM...AS THE
PREVAILING FLOW WILL BECOME QUASI-ZONAL...AWAITING THE NEXT SEVERAL
PERTURBATIONS EMANATING FROM THE ERN PACIFIC. HAVE ADVERTISED
TEMPERATURES NOT FAR FROM CLIMATOLOGY SATURDAY...WITH A RESUMPTION
OF ABOVE AVERAGE TEMPERATURES ON SUNDAY...REPRESENTING A FORECAST
TOWARDS THE WARMER END OF THE GUIDANCE ENVELOPE (AND INDEED MAY NEED
TO BOOST TEMPS SUNDAY ANOTHER CATEGORY IF CURRENT MODEL TRENDS
CONTINUE). ONLY MINOR CHANGES TO THE FORECAST FOR MONDAY AND
BEYOND...ALTHOUGH MODELS SEEM TO BE CONVERGING ON A SOLUTION
FAMILIAR FOR NUMEROUS ROUNDS OF CONVECTION. INITIAL ROUND MAY BE
MONDAY MORNING...AS A HIGHER THETA-E AIRMASS SURGES BACK NORTH
ACROSS THE LINGERING BAROCLINIC ZONE. MODEL SOUNDINGS INDICATE FAR
BETTER QUALITY MOISTURE RETURN COINCIDENT WITH MUCH STEEPER MIDLEVEL
LAPSE RATES...AND LIFT THROUGH FLOW ACROSS STACKED 305-310K
ISENTROPIC SURFACES. KEPT WEATHER MENTION IN THE LOWER CHANCE
CATEGORY...BUT FEEL A MUCH STRONGER MENTION IS INEVITABLE.

21

&&

.AVIATION...

BREEZY CONDITIONS WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH
SUSTAINED SOUTHERLY WINDS AROUND 15 KNOTS WITH FREQUENT GUSTS TO 25
KNOTS. WELL MIXED BOUNDARY LAYER WILL PRECLUDE LOW LEVEL WIND SHEAR
ISSUES...BUT A RATHER BUMPY RIDE THROUGH THE 2-4KFT LEVEL IS
EXPECTED.

SHOWERS AND THUNDERSTORMS STILL TARGETED FOR THE LATE MORNING AND
EARLY AFTERNOON HOURS...WHICH SHOULD KEEP THE OVERALL THREAT FOR
STRONG TO SEVERE STORMS LOW. MVFR CONDITIONS EXPECTED GENERALLY WITH
THE PRECIPITATION...BUT CANNOT RULE OUT LOCAL IFR IN THE HEAVIER
DOWNPOURS.

COLD FRONT PASSAGE IS EXPECTED TO OCCUR AROUND 00Z...WITH WINDS
DIMINISHING IN THE VICINITY OF THIS BOUNDARY AND THEN BECOMING LIGHT
WEST DURING THE EVENING HOURS WITH VFR CONDITIONS.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

&&
Hazardous weather outlook, Apr 2, 5:55 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT FRI APR 2 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
555 AM CDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL OVERSPREAD EASTERN
KANSAS AND FAR WESTERN MISSOURI LATER THIS MORNING...PROGRESSING INTO
CENTRAL MISSOURI THROUGH THIS AFTERNOON. THE THREAT FOR ORGANIZED
SEVERE WEATHER IS LOW...HOWEVER SMALL HAIL...GUSTY THUNDERSTORM
WINDS...AND LOCALIZED HEAVY DOWNPOURS WILL BE POSSIBLE IN THE
STRONGER STORMS. WHILE THE RAPID EASTWARD PROGRESSION OF RAINFALL
SHOULD PRECLUDE A WIDESPREAD FLOODING THREAT...SOME OF THE MORE
SUSCEPTIBLE SMALLER STREAMS MAY EXPERIENCE MINOR FLOODING. THE COLD
FRONT WILL MOVE INTO EASTERN MISSOURI BY MIDNIGHT...BRINGING THE END
TO THE THREAT FOR SHOWERS AND STORMS ACROSS THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL MORE WAVES OF ENERGY WILL BRING THE PERIODIC THREAT OF
THUNDERSTORMS TO THE REGION SUNDAY NIGHT THROUGH TUESDAY. SOME OF
THESE THUNDERSTORMS MAY POSE A SEVERE RISK ACROSS PARTS OF THE
OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THIS WEEKEND.

In the hours before

Local storm report, Apr 2, 9:56 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 AM CDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND GST     PLATTE CITY             39.36N 94.78W
04/02/2010  E60 MPH          PLATTE             MO   AMATEUR RADIO

            THUNDERSTORM WIND GUSTS ESTIMATED AT 60 MPH NEAR THE
            INTERSTATE 29 AND HWY 92 AREA.

&&

SAW
Local storm report, Apr 2, 10:08 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 AM CDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     PLATTE CITY             39.36N 94.78W
04/02/2010                   PLATTE             MO   PUBLIC

            POWER LINES DOWN AT I-29 AND HWY 92.

&&

CUTTER
Local storm report, Apr 2, 10:10 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1010 AM CDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     TSTM WND GST     RIVERSIDE               39.17N 94.63W
04/02/2010  E70 MPH          PLATTE             MO   PUBLIC

            WINDS ESTIMATED AROUND 70 MPH...TREE LIMBS BROKEN AND
            SMALL TREES BLOWN OVER

&&

SAW
Local storm report, Apr 2, 10:13 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1013 AM CDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     ST JOSEPH               39.76N 94.85W
04/02/2010                   BUCHANAN           MO   PUBLIC

            TREE BLOWN OVER BY STRONG THUNDERSTORM WINDS.

&&

SAW
Local storm report, Apr 2, 10:14 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1014 AM CDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     4 SSE PLATTE CITY       39.31N 94.75W
04/02/2010                   PLATTE             MO   STORM CHASER

            KANSAS CITY INTERNATIONAL AIRPORT HAD SIGNS WITH CONCRETE
            BASES BLOWN OVER

&&

ADOLPHSON
Local storm report, Apr 2, 10:15 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1015 AM CDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     TSTM WND GST     2 N LEES SUMMIT         38.95N 94.38W
04/02/2010  E70 MPH          JACKSON            MO   NWS EMPLOYEE

            LARGE PIECE OF SHEET METAL BLEW ACROSS I-470 AND TWO CARS
            BLOWN OFF THE ROAD

&&

ADOLPHSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:11 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte34 min
Apr 2, 9:18 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson27 min
Apr 2, 9:44 AM CDTSevere Thunderstorm WarningEAXClay, Clinton, Jackson, Platte, Ray31 min
Apr 2, 9:46 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette29 min
Apr 2, 9:50 AM CDTSpecial Weather StatementEAXAndrew, Buchanan, Clinton, DeKalb, Gentry25 min
Apr 2, 10:04 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Daviess, DeKalb and 5 more26 min
Apr 2, 10:29 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, DeKalb, Gentry, Grundy and 5 more31 min
Apr 2, 10:52 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Daviess, Grundy, Harrison, Linn and 4 more23 min
Apr 2, 11:15 AM CDTSevere Thunderstorm WarningEAXAdair, Mercer, Putnam, Schuyler, Sullivan17 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.